# SDR USAA2013031900011

- Difficulty date: March 18, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 33,329 hours, 22,193 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 1130 FROM JAX TO CLT SENT AN ACARS AT 2313Z STATING THAT THEY WERE EXITING THE HOLD AND USING EMERGENCY AUTHORITY.  THE FLIGHT PREVIOUSLY SENT A MAINTENANCE MESSAGE AT 2222Z THAT THEY HAD A "L/G LGCIU 1 FAULT". AT 2247Z, THE FLIGHT WAS PUT IN A HOLD OVER CTF DUE TO WEATHER IN THE CLT AREA.  DURING THE HOLD, CAE SAID THEY COULD NOT ACCEPT ANYMORE DIVERSIONS DUE TO RAMP CONGESTION.  DUE TO THE MAINTENANCE ISSUE AND CAE NOT ACCEPTING ANYMORE DIVERSIONS, THE CAPTAIN AUTHORIZED HIS EMERGENCY AUTHORITY TO EXIT THE HOLD AND PROCEED TO CLT.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED LGCIU1 AND LGCIU2 BITE TEST THRU MCDU PER AMM 32-69-00-740-001-A.  NO FAULTS NOTED, OK FOR SERVICE.
